Platformmeister

Advil Pain Reliever Fever Reducer 200mg 360 Tablets

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg, 200 ct + Advil PM Pain Reliever and Nighttime Sleep Aid, 2 ct

Category : Drugstore
Brand : Advil
Features
  • One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and One package of 2 Advil PM Pain Reliever and Nighttime Sleep Aid
  • Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults
  • Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold
  • Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption
  • Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
  • Advil Pm Ibuprofen 200mg Fast Pain Reliever and Fever Reducer Nighttime Sleep Aid - 3 Pack of 20 Tablets a 2 Coated Caplets (60 Tablets Total)

    Category : Drugstore
    Brand : Advil
    Features
  • FAST ACTING AND LAST LONGER
  • Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300+24 Coated Tablets

    Category : Drugstore
    Brand : Advil
    Features
  • 300+24 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300 Coated Tablets

    Category : Drugstore
    Brand : Advil
    Features
  • One bottle of 300 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product
  • Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 200 Coated Tablets

    Category : Drugstore
    Brand : Advil
    Features
  • One bottle of 200 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product
  • Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets

    Category : Drugstore
    Brand : Advil
    Features
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • HSA and FSA eligible product
  • Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 50 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Category : Drugstore
    Brand : Advil
    Features
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief Multi 24 Count

    Category : Drugstore
    Brand : Advil
    Features
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • No.1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • HSA and FSA eligible product
  • Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Joint Pain, Muscle Ache and Minor Arthritis Pain Relief - 200 Coated Tablets with Easy Open Arthritis Cap

    Category : Drugstore
    Brand : Advil
    Features
  • One bottle of 200 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Joint Pain, Muscle Ache and Minor Arthritis Pain Relief, with easy open arthritis cap
  • Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief
  • Minor arthritis pain reliever, joint pain medicine and back pain medicine that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are an easy to swallow pain medication for arthritis, while the Advil bottle includes an arthritis cap with a comfortable grip made for those with difficulty opening bottles
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product
  • Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

    Category : Drugstore
    Brand : Advil
    Features
  • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
  • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine for other minor aches associated with the common cold
  • Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours
  • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
  • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
  • HSA and FSA eligible product
  • Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 20 Count

    Category : Drugstore
    Brand : Advil
    Features
  • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 20 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
  • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine for other minor aches associated with the common cold
  • Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours
  • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
  • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
  • HSA and FSA eligible product
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 160 Count, Fast Pain Relief

    Category : Drugstore
    Brand : Advil
    Features
  • Pain Relief At Liquid Speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • Easy To Swallow: New Advil Liqui-Gels Minis are 33 percent smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • Safe and Effective: For over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Multiple Sizes: Advil Liqui-Gels Minis comes in three sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • HSA and FSA eligible product
  • Advil Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count) 2-Pack

    Category : Outdoors
    Brand : Advil
    Features
  • Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count) 2-PACK
  • Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast Pain Relief

    Category : Drugstore
    Brand : Advil
    Features
  • Pain Relief At Liquid Speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • Easy To Swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • Safe & Effective: For over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Multiple Sizes: Advil Liqui-Gels Minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • HSA and FSA eligible product
  • Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules

    Category : Drugstore
    Brand : Advil
    Features
  • One bottle of 80 Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
  • Ibuprofen Liqui-Gels in a 33% smaller capsule
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever
  • Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
  • Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
  • Take these Advil mini Liqui-Gels as directed
  • HSA and FSA eligible product
  • Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 50x2 Liquid Filled Capsules

    Category : Drugstore
    Brand : Advil
    Features
  • 50 packets of 2 Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
  • Ibuprofen Liqui-Gels in a 33% smaller capsule
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever
  • Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
  • Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
  • Take these Advil mini Liqui-Gels as directed
  • Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

    Category : Drugstore
    Brand : Advil
    Features
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • Advil Allergy & Congestion Relief 200mg Pain Reliever Fever Reducer: 50 Packets of 1 Coated Tablet - Tj18

    Category : Drugstore
    Brand : GRATINO
    Features
  • PAINLESS & SAFE: Made of anti-allergic material, use high technical, built in light, GRATINO blade doesn't cause irritation, redness and cuts on all skin stypes with no burn, no pain.
  • EASY TO MAKE YOUR OWN EYEBROW STYLE: In a minute, removing the smallest hairs instantly, handling easy to make your own shape style, make your eyebrows smooth without tweezers only safy eyebrow trimming.
  • MULTIPLE USES: Covering nose trimmer and ear & hair trimmer uses. Hair from eyebrow, nose, cheeks, leg, underarms, lip, chin and so on will be removed, shaped by using GRATINO eyebrow trimmer.
  • MUST HAVE ITEM: Bring to you convenient, elegent item in your bag, wallet, hand clutch or enven your pocket. Working as a face care gift for women, giving you confident to enjoy your life and explore the world, it's GRATINO eyebrow remover - the best electric eyebrows remover.
  • GUARANTEE: If you are not completely satisfied with the quality of this product, contact us to learn more about the product, we are willing to beside you with a great eyebrow remover.
  • Advil (100 Packets of 2 Capsules) Pain Reliever/Fever Reducer Coated Tablet, Individually Sealed, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack, Greeting Cards Included

    Category : Drugstore
    Brand : Advil
    Features
  • Advil Pain Reliever and Fever Reducer
  • Pain Relief Medicine
  • Joint Pain Relief
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1 Pack (360 ct Each)

    Category : Drugstore
    Brand : Altoids
    Features
  • Item Package Dimension: 5.537cm L x 5.537cm W x 12.7cm H
  • Model Number: ASINPPOBTYO10168
  • Item Package Weight: 0.204 kg
  • Country Of Origin: United States
  • Advil Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 50 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Category : Drugstore
    Brand : Advil
    Features
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains; Advil fights pain at the site of inflammation so you can get powerful pain relief when and where you need it
  • Fights Multiple Pain Types: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain
  • Fever Reducer: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain
  • HSA and FSA eligible product
  • Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 240 Count

    Category : Drugstore
    Brand : Advil
    Features
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels provide fast pain relief for headaches, back pain, and muscle pain.
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. 240 Count
  • Advil Liqui-Gels Minis (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen (240 Count)

    Category : Drugstore
    Brand : Advil

    Cabinet Pain Reliever & Fever Reducer | Ibuprofen 200mg | 100 Tablets

    Category : Drugstore
    Brand : Cabinet:
    Features
  • Help Relieve Aches and Pains – Pack with 200mg of Ibuprofen in every serving, these tablets can relieve headaches, toothaches, backaches, and more.
  • Fight Fevers Fast – A natural anti-inflammatory, our Ibuprofen 200mg tablets can help bring down fevers and inflammation to give you back your focus and clarity.
  • Live Life On the Go – Keeping our tablets with you at work, in the car, or in your bathroom can make it easier to stay one step ahead of aches and pains.
  • Efficient Delivery – Our tablets are easy to swallow that reach further into your digestive system to start working faster and more effectively.
  • Convenient Family Size – This bottle of Ibuprofen contains 100 individual tablets for long-lasting individual relief or for entire family use.
  • Advil Pain Reliever Fever Reducer 200 Milligram Ibuprofen Coated Tablets New Larger Size, 360 Count

    Category : Drugstore
    Brand : Advil
    Features
  • Includes one bottle 360 Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
  • So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting.(1) The medicine in Advil is #1 doctor recommended for pain relief.(2)
  • Advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3
  • Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 bottles (1200 tablets))

    Category : Drugstore
    Brand : Member's Mark
    Features
  • Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer NSAID
  • Compare to Advil active ingredient
  • Temporarily relieves minor aches and pains due to: headache, backache, muscular ache, fever, common cold, arthritis, menstrual cramps and toothaches.
  • Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg - 50 Coated Tablets

    Category : Drugstore
    Brand : Advil Respiratory
    Features
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    Category : Drugstore
    Brand : Advil Respiratory
    Features
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • For use by those 12 years of age and older
  • HSA and FSA eligible product
  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose (Pack of 6)

    Category : Grocery
    Brand : Advil
    Features
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • For use by those 12 years of age and older
  • Basic Care Aspirin Tablets 325 mg, Pain Reliever and Fever Reducer (NSAID), 100 count, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever, Minor Pain of Arthritis

    Category : Drugstore
    Brand : Amazon Basic Care
    Features
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • BENEFITS: Safe pain relief plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Amazon Basic Care Aspirin Tablets 325 mg, regular strength coated tablets, for your heart.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Amazon Basic Care Aspirin Tablets 325 mg contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches and pains.
  • CAFFEINE FREE AND DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine free and dye free.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.